# SDR SWAA115068

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 74,972 hours, 66,563 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654565258
- Part serial: MA1338
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING I/B GROUND SPOILER O/B HINGE FITTING BROKEN.  REMOVED AND REPLACED SPOILER PANEL PER MM.
